# SDR ASAA2023110446083

- Difficulty date: November 4, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 61,413 hours, 18,197 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. (#PRI2/ETOPS)ENGINE POWER RUN REQUIRED. GROUNDED - YES. (RESOLVED ON W/O: 1976114 TASKCARD: N/R-00003 ) C/W TSR STEPS 1-5. SUSPECTED LEAK AROUND IDG. PER TSR STEP 6 BAGGED 7 DRAIN LINES ON #2 ENG REF AMM 71-00-00. BRAD MORENO 41359 11/08/2023 PREFORMED STEP 6 PART POWER LEAK CHECK REF MM 71-00-00. FOUND OIL COMING FROM IDG DRAIN LINE. #2 ENGIDG SEALOL SEAL REQUIRES REPLACEMENT. REMOVED #2 ENGINE IDG REF AMM 24-11-11. RU 69095 11/08/2023. REMOVED AND REPLACED IDG SEALOL SEAL ON #2 ENGINE REF AMM 72-60-00-400-802-F00. REINSTALLED #2 ENG IDG REF AMM 24-11-11-400-801. OPS CHECK GOOD NO LEAK NOTED AT THIS TIME. PREFORMED PART POWER LEAK CHECK 3B ON IDG. NO LEAKS FOUND. ALL BAGS REMOVED COWLS SECURED SEAMC AUSTIN NOTIFIED.
